# SDR UPS03841089

- Difficulty date: July 24, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4772397U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 1766 LONG. 17R LONGERON AND END FITTING ARE CRACKED.  REMOVED,FABRICATED AND INSTALLED LONGERON SECTION,AND REPLACED END FITTING IAW DWG 5649327,4772397 AND SRM. 51-1-20D
